MathSciNet Relay Station
MathSciNet bibliographic data
MR938667 (89e:35100) 35L70 (35B05 35B40)
Korman, Philip On blow up of solutions of nonlinear evolution equations. Proc. Amer. Math. Soc. 103 (1988), no. 1, 189–197.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement